BibTeX record journals/siamjo/WangDZZ23

download as .bib file

@article{DBLP:journals/siamjo/WangDZZ23,
  author       = {Shiwei Wang and
                  Chao Ding and
                  Yangjing Zhang and
                  Xinyuan Zhao},
  title        = {Strong Variational Sufficiency for Nonlinear Semidefinite Programming
                  and Its Implications},
  journal      = {{SIAM} J. Optim.},
  volume       = {33},
  number       = {4},
  pages        = {2988--3011},
  year         = {2023},
  url          = {https://doi.org/10.1137/22m1530161},
  doi          = {10.1137/22M1530161},
  timestamp    = {Tue, 05 Mar 2024 16:17:10 +0100},
  biburl       = {https://dblp.org/rec/journals/siamjo/WangDZZ23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}